# SDR DALA2022112907627

- Difficulty date: November 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 8,173 hours, 995 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Handler Error
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3407 DOOR 2R DISARM PIN DOES NOT GO IN. CORRECTIVE ACTION: INSPECTED PIN AND DOOR ARMING LEVER. NO ISSUES FOUND. ARMING LEVER MUST BE IN FULL DISARM IN ORDER TO PIN IT. WORKS NORMAL. (9476459)
